Skip to main content
Article
Moment-Based Minimax Stopping Functions for Sequences of Random Variables
Stochastic Processes and Their Applications
  • Frans A. Boshuizen, Erasmus University of Rotterdam
  • Theodore P. Hill, Georgia Institute of Technology - Main Campus
Publication Date
12-1-1992
Abstract
Minimax-optimal stopping times and minimax (worst-case) distributions are found for the problem of stopping a sequence of uniformly bounded independent random variables, when only the means and/or variances are known, in contrast to the classical setting where the complete joint distributions of the random variables are known. Results are obtained for both the independent and i.i.d. cases, with applications given to the problem of order section in optimal stopping.
Citation Information
Frans A. Boshuizen and Theodore P. Hill. "Moment-Based Minimax Stopping Functions for Sequences of Random Variables" Stochastic Processes and Their Applications Vol. 43 Iss. 2 (1992) p. 303 - 316
Available at: http://works.bepress.com/tphill/61/